Vol. 73, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a connection between nilpotent groups and oscillatory integrals associated to singularities

Roger Evans Howe

Vol. 73 (1977), No. 2, 329–363
Abstract

The object of this paper is to demonstrate and promote some ties between the theory of harmonic analysis on nilpotent Lie groups theory and another topic the study of oscillatory integrals associated to polynomial singularities. Oscillatory integrals are tempered distributions on Rn, defined by integration against the exponentials of (real-valued) polynomials.

Mathematical Subject Classification 2000
Primary: 22E45
Secondary: 58C25
Milestones
Received: 21 May 1977
Published: 1 December 1977
Authors
Roger Evans Howe